# SDR SWAA100553

- Difficulty date: January 27, 2010
- Submitted: February 2, 2010
- Operation: Air carrier
- Aircraft: N318SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23339
- Aircraft time: 76,096 hours, 69,754 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101331
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 2HC1 CHECK, FOUND RT OVERWING EMERGENCY EXIT SIGN LOOSE.  REMOVED AND REPLACED SIGN PER MM.
